# SDR QXEA2019101600386

- Difficulty date: October 15, 2019
- Submitted: October 16, 2019
- Operation: Air carrier
- Aircraft: N446QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4363
- Aircraft time: 19,864 hours, 21,296 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Filter
- Part number: 31001LD04E004
- Condition: Malfunctioned
- Location: Zone 700
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE GEAR TOOK ABOUT 15 SECONDS LONGER TO SAFELY EXTEND THAN THE MAIN GEAR. THREE GREEN INDICATED EVENTUALLY. LANDING UNEVENTFUL. REMOVED FROM SERVICE. REPLACED BOTH FILTERS ON THE NLG DOORS SOLENOID VALVE. NLG EXTENSION/RETRACTION ON THE GROUND IS GOOD- ACCOMPLISHED WITHIN 5 SECONDS.  CHECK FLIGHT GOOD. RETURNED TO SERVICE.
